Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Ultrasound shows thick uterine lining, have nausea, tiredness, dizziness, spotting. What is going on?

28 years old, always regular (28 day cycle), I have only missed period when pregnant and while on Lupron for treatment of adenomyosis (over a year and a half ago). My periods are usually 7 days long and and heavy. I had an ultrasound at 6 weeks lmp and it showed thick uterine lining. Mild symptoms occasionally nauseated, overly tired, and would have dizzy spells. Mild spotting a week before I was due for each period. Negative home pregnancy tests (I have a family history of not testing positive with urine pregnancy tests) so I took a blood pregnancy test at 8 weeks lmp. Got results today and it was negative. What could be going on since I m not pregnant?
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
anovulation cause delayed period with thick uterine lining.
if your urine pregnancy test is negative take c.susten 200mg 1-0-1 for 5days.
you will get withdrawal bleedind after this .
it wont affect your baby if you are pregnant.
consult an infertility specialist to conceive soon.
Answered: Mon, 5 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor